# SDR AU971601

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Eng 1st Stg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FIRST STAGE TURBINE BLADE FAILED. APPROXIMATELY 50%OF THE BLADE WAS MISSING. SUSPECT STAGE ONE BLADES SUBJECTED TO HIGHER THAN NORMAL TEMPERATURES.
